Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had sex a day after periods. Had pills. What are the chances of pregnancy?

Sir what are the chances of pregnancy me and my gf had sex just 1 day after her periods got over
Did not ejaculate anything inside.she took an I pill too after 52hrs approximately.
She experienced brown discharge 3 4 times at that time and now its been 14days ahead and no signs. We are really worried. Can u please help.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Soon after a period, a woman is in her safe period unless she has very frequent cycles (2-3 weeks). So, chances of pregnancy are almost nil. Moreover, she has ensured herself double protection with the emergency pill. The pill contains excess hormone to disrupt the normal hormonal milieu of the body and this is the cause of the spotting observed. Her cycles may remain disturbed for a month or two. If she does not get a period 10-14 days after her expected date,you should visit a gynecologist for further management. Take care.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor